# SDR UALA2011040101581

- Difficulty date: March 31, 2011
- Submitted: April 20, 2011
- Operation: Air carrier
- Aircraft: N803UA
- Make and model: Airbus A319-131
- Aircraft serial: 748
- Aircraft time: 46,745 hours, 18,456 cycles
- Engine: Iae V2522A5
- System (JASC): 2565 · Escape Slide
- Part: Structure
- Condition: Delaminated
- Location: Slide Enclosure
- Component: Slide
- Component part number: D31865110
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT OVERWING ESCAPE SLIDE ENCLOSURE HAS CRACKS AND DELAMINATION ON TRAILING EDGE FLANGE.  T/E FLANGE OF RT OVER WING SLIDE ENCLOSURE HAS 2EA CRACKED AND DELAMINATED AREAS.  THE CRACKS ARE APPROX 6.5 INCHES IN LENGTH AND THE DELAMINATED AREAS ARE APPROX 10 INCHES IN LENGTH.  DAMAGE IS LESS THAN PERMITTED LIMITS, SLIDE CAN STAY INSTALLED UNTIL NEXT SCHEDULED MAINTENANCE CHECK.  CRACKED AREAS SEALED WITH SPEED TAPE.  REPLACED RT OVER WING SLIDE PER AMM, ALL OKAY.
